Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

62 year old, have blood in urine after sexual intercourse, no physical discomfort. All test results normal, taking BP medicines. Common?

I see blood mixed in my urine ..and this occurred the first time a month ago following sexual intercourse where blood was seen in the condom. Health clinic tests revealed nothing re infection or disease last month. I feel no pain or physical discomfort. I am age 62 and feel great! I take medicine for high blood pressure the past 2 yrs. Is this something common for elderly men? It only persisted that one occasion a month ago..and I was fine.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Hi

Welcome to HCM.
Blood in the condom means blood in the semen. This is different from blood in the urine.
Blood in semen is usually cause by uncontrolled BP or inflammation of the prostate and seminal vesicles.
Kindly consult if this happens again as the doc will look for these causes.

Regards
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor